# SDR USAAD01163

- Difficulty date: September 22, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LOW LEVEL EMERGENCY LIGHTS IN THE FIRST CLASS SECTION OF THE PASSENGER CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
